Mathematical Research Letters
Volume 23 (2016)
Quaternionic contact Einstein manifolds
Pages: 1405 – 1432
We show that a seven dimensional quaternionic contact Einstein manifold has constant qc-scalar curvature. In addition, we characterize qc-Einstein structures with certain flat vertical connection and develop their local structure equations. Finally, regular qc-Ricci flat structures are shown to fiber over hyper-Kähler manifolds.
quaternionic contact structures, qc-conformal flatness, qc-conformal curvature, Einstein structures
2010 Mathematics Subject Classification